# SDR 2008UALA06345

- Difficulty date: November 1, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 64,006 hours, 18,558 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LT FORWARD OVERWING ESCAPE HATCH CUTOUT CORRODED AT LOWER FORWARD CORNER.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION AND FOUND MATERIAL REMAINING IS OUT OF LIMITS.  REMOVED DAMAGE AND FABRICATED REPAIR DOUBLER AND INSTALLED.
